Toggle Main Menu Toggle Search

Open Access padlockePrints

A field-theoretic operator model and Cowen-Douglas class

Lookup NU author(s): Professor Mihai Putinar



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Duke University Press, 2019.

For re-use rights please refer to the publisher's terms and conditions.


In resonance to a recent geometric framework proposed by Dou- glas and Yang, a functional model for certain linear bounded operators with rank-one self-commutator acting on a Hilbert space is developed. By taking ad- vantage of the rened existing theory of the principal function of a hyponormal operator we transfer the whole action outside the spectrum, on the resolvent of the underlying operator, localized at a distinguished vector. The whole con- struction turns out to rely on an elementary algebra body involving analytic multipliers and Cauchy transforms. A natural eld

Publication metadata

Author(s): Gustafsson B, Putinar M

Publication type: Article

Publication status: Published

Journal: Banach Journal of Mathematical Analysis

Year: 2019

Volume: 13

Issue: 2

Pages: 338-358

Online publication date: 28/01/2019

Acceptance date: 25/11/2018

Date deposited: 25/11/2018

ISSN (electronic): 1735-8787

Publisher: Duke University Press


DOI: 10.1215/17358787-2018-0041


Altmetrics provided by Altmetric